answersLogoWhite

Top Answer
User Avatar
Wiki User
Answered 2013-08-19 03:20:48

Unscheduled bleeding is common in the first three months of the pill. It gets better with time. Continue taking the pill as scheduled regardless of bleeding.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


No. either you haven't been taking the pills regularly enough, or they are too weak for you.


If you missed tow pills and had breakthrough bleeding, resuming your pills should stop the bleeding. However, since you missed two pills you are not protected this month, so use a backup method of birth control.


Break through bleeding means the pills are not working, and that you CAN get pregnant.


You should take your birth control pills in order and on schedule regardless of bleeding. If you have questions about your bleeding, call the prescriber, but keep taking the pills.


In some birth control brands, the green pills are active pills and should not be skipped. If you do, you might have breakthrough bleeding as well as increased risk of pregnancy. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


Ideally, your withdrawal bleeding will happen when you take the placebos next, but some women will have unscheduled bleeding or spotting after skipping a period by taking active pills continuously. It's a bit unpredictable.


Yes. Most people will see the withdrawal bleeding start between the second and fifth days of placebo pills.


If you stop taking the pills in the middle of the month you will have bleeding approximately 2-5 days later, followed by a regular period a couple of weeks later. This occurs from the drop in estrogen supplied from the pills.


YES! Continue with the active pills, stopping after you have begun a new pack is not the answer!What you are experiencing is break through bleeding. If you did not take any placebo pills, but went right to the new packet of active pills - you cannot be experiencing withdrawal bleeding - which is associated with the 7 days of inactive pills. This bleeding will more than likely only last a couple days.Breakthrough bleeding is most common in the first 3 to 6 months, if you continue to have breakthrough bleeding consult with your OB/GYN.If you are taking mini-pills (AKA POP or *"Progestin only Pills") call your provider as break through bleeding can mean you are ovulating.*generic name: levonorgestrel


When taking birth control pills the bleeding you get each month is withdrawal bleeding and not a "regular" period that comes on its own. So when you miss a few pills the withdrawal from them starts up the bleeding. The steady hormones in the pill keep the uterine lining thin. When you skip the pill for a few days, the pill hormone levels go way down (it takes the body about 24 hrs to eliminate the hormones in one pill). This withdrawal of pill hormones destabilizes the uterine lining and you get spotting/bleeding [thus, the name: withdrawal bleeding].


Its difficult to say as your period may arrive on the 7 day break or may arrive a few days later.



Breakthrough bleeding is a common side effect of BCP, this usually stops within three months - if you continue to have irregular bleeding see your doctor.


I’m on a 3 month pill and will sometimes breakthrough bleed if I did not take my pill for 2 days. As told by my OBGYN, I always take 2 pills a day until it stops then continue with the one a day. It usually takes about 2 days to stop.


Hello. If there is a possibility of pregnancy then this could be why you experienced two periods. The second period may of been implantation bleeding. If the period was lighter than usual for you then this is a sign of implantation bleeding. However if you are on birth control pills, you may of experienced break through bleeding because the doseage of the pills is not high enough for you.


Yes, you should definitely start your next pack on schedule regardless of bleeding or the absence of bleeding. Take a pregnancy test if there's a chance of pregnancy.


sometimes it may come on time or it may take a month or more it depends on your body!


In some birth control brands, the green pills are active pills and should not be skipped. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


In some birth control brands, the green pills are active pills and should not be skipped. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


I was especially wondering if you could get pregnant under these circumstances if you started the pill a day early in the third month and took a double dose on the second day.


In some birth control brands, the green pills are active pills and should not be skipped. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


In some birth control brands, the green pills are active pills . In other brands, the green pills are placebos (sugar pills or reminder pills) and that's when you have a withdrawal bleed. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


In some birth control brands, the green pills are active pills and should not be skipped. In other brands, the green pills are placebos (sugar pills or reminder pills) and can be skipped. Talk to your pharmacist or health care provider to get information specific to your brand of birth control pills.


If you miss 3 or more pills it can cause you to have a period even thought its the 2nd period that month. This is because you missed pills. Missing pills puts you at high risk of pregnancy and problems in your cycle and how well the pill will prevent pregnancy.


According to AskDocWeb, breakthrough bleeding is bleeding that occurs during the time that you are taking the active pills, that is, at times other than during the placebo pills. This can occur when you are becoming adjusted to taking the pills for the first time or if you have been off them for a time and are beginning them again. This is usually an adjustment situation and not serious.



Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.